# SDR VNAA202511270005

- Difficulty date: September 25, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 33,083 hours, 25,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036122009S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS1015.00 BTW STGR 21LH TO STGR 24RH AT INTERNAL STRUCTURE AFT CARGO COMPARTMENT.   CORROSION ON FRAME BS 1015.00 BTW STGR 21LH TO STGR 24RH AT INTERNAL STRUCTURE AFT CARGO COMPARTMENT WAS EVALUATED OUT LIMITS IAW SRM 53-61-06-101-001-A01 AND REPLACED IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
